# SDR DALA2024010200033

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,826 hours, 23,921 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3128 TOOLING DAMAGE AT FASTENER HOLE IN MANHOLE SURROUND FOR RIGHT WING PANEL 640JB. CORRECTIVE ACTION: REPAIRED PER ERA 614663-14. (0132864)
